MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 133PLUS MX TISSUE EXPANDER WITH SUTURE TAB; EXPANDER, SKIN, INFLATABLE

ALLERGAN (COSTA RICA) STYLE 133PLUS MX TISSUE EXPANDER WITH SUTURE TAB; EXPANDER, SKIN, INFLATABLE
Model Number 133P-MX-12-T
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Capsular Contracture (1761)
Date of Event 10/18/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Patient reported ¿she has pain all the time and she hasn't slept through the night since they were implanted.She can't lie on her back at all.She said she has shooting pain in her left breast and her right breast looks like three quarters of a breast with a flat bottom.She said her right breast is hard as a rock.She has nipple discharge, breasts look extremely deformed and misshapen to the point they don't even look like breasts; they used to look like breasts but now they look like boxes because the bottoms are completely flat." patient additionally reported "capsular contracture baker grade iv." this record is for the right side.Device remains implanted.
 
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformance's noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture baker grade iv, visibility/palpability, nipple discharge, pain.

Brand Name
STYLE 133PLUS MX TISSUE EXPANDER WITH SUTURE TAB
Common Device Name
EXPANDER, SKIN, INFLATABLE
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer Contact
terry ingram
12331-a riata trace parkway
building 3
austin, TX 78727
8479366324
MDR Report Key16263521
Report Number9617229-2023-01711
Device Sequence Number14965821
Product Code LCJ
UDI-Device Identifier10888628010154
UDI-Public10888628010154
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K143354
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/02/2021
Device Model Number133P-MX-12-T
Device Catalogue Number133P-MX-12-T
Device Lot Number2993495
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/03/2020
Initial Report FDA Received Date01/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/02/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age48 YR
Patient SexFemale